# SDR CALA2024091602421

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500-500I HAS CORROSION ON LH TRANSITION PANEL TRANSCRIBED FROM HAECO GSO NR 9280576 REMOVED CORRODED TRANSITION PANEL FROM FWD CARGO COMP L/H SIDE PANEL AND 3EA SPLICE P/N# BAC1496-444 7075-T62 IAW SRM TRANSITION PANELS AND THREE SPLICES ON FWD CARGO COMP LT SIDE FROM FROM BS 480-500I. CHECKED LIMITS,  53-00-53-2R-6 TABLE 201. LOCATED AND DRILLED 3EA SPLICE AND 3EA STA 480-500I IAW SRM 53-00-53-2R-6 AND SRM 51-40-02. REMAINING .020 FOUND OUT OF LIMITS IAW SRM 51-40-02 AND TRANSITION PANELS IAW SRM 51-40-05 AND SRM 53-00-53-2R-.  SRM 53-00-53-1A-2.  FABRICATE 3EA TRANSITION 6. ALODINED AND PRIMED IAW B737-800 SRM 51-20-01. INSTALLED 3EA.
